Ask a Dog Vet and Get Answers to Your Dog Veterinary Questions
Hi there this is Dr. L and i'll try to help you out this afternoon. when did he eat the pills?
If he just ate them with in the last 2 hours you can get him to vomit with 3% hydrogen peroxide. about .5ml/# so what is that? I'd start with 2 tbs and see what he does. If nothing give him some more
hang on a second i'm trying to look something up
that is ALOT for a little guy!!!!! you need to get that out of his system NOW! I'd see if you can get a hold of any activated charcoal as well perhaps from the local pharmacy? He'd get about 75ml of that after he puked up the pills. The charcoal will inactivate the gabapentin. it will also make his stools black so look for that.
in most cases this will cause drowsiness, nausea, fast hear rate, low blood pressure so he may start walking around drunk and in severe cases tremors or seizures. however, most cases will resolve with in 10-12 hours. how'z he acting right now?
you can always call your local animal poison control for further information or your local veterinary ER vet. They may want you to come in or may just have some advise over the phone. Unfortunately I'm not set up to make phone calls.
how is he doing? If he's fine i'd try to get him to puke
you can give him up to 3tbs hydrogen peroxide to get him to puke
no plese don't give him baking soda as this can change his over all body pH and cause MoRE problems!!!!
is there any convenient stores near by that you can pick some peroxide up from????
a neighbor or friend?
If he's just quiet but alert he may just be "stoned"
I would if you could go to the ER vet only because he's a little guy and that's a big dose. it's better to be safe than sorry.
I hope I've helped some what?
could you please rate me. you'll have to tell me what the ER vets say.